# SDR SWAA2021051966388

- Difficulty date: April 26, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 20,619 hours, 9,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD MAIN FLAP OUTBD T/E DISBONDED / REMOVED AND REPLACED R/H INBD MAIN FLAP T/E WEDGE PER SOPM 20-50-02 (SA-M 326 A1303346)
